Levosulpiride is a substituted benzamide that is widely used for the management of dyspepsia and emesis. However, little is known about levosulpiride-induced movement disorders (LIM). The aim of this study was to investigate the clinical characteristics of patients with LIM. Among 132 consecutive patients who were diagnosed with drug-induced movement disorders between January 2002 and March 2008, 91 patients with LIM were identified and their medical records reviewed. Seventy-eight (85.7%) patients were aged more than 60 years. The most common LIM was parkinsonism (LIP) (n = 85, 93.4%), followed by tardive dyskinesia (n = 9, 9.9%) and isolated tremor (n = 3, 3.3%). Twenty-one (24.7%) of the 85 patients with LIP were rated as Hoehn and Yahr stage III-V. The oro-lingual area was the only body part that was involved by tardive dyskinesia. LIM persisted after withdrawal of levosulpiride in 48.1% of patients with LIP, 66.7% with dyskinesia, and none with isolated tremor. None of clinical and MRI features predicted the reversibility of LIP. Levosulpiride frequently causes drug-induced movement disorders, presenting mainly with LIP followed by lower face dyskinesia. The symptoms are often severe, and irreversible even after the withdrawal of levosulpiride. Physicians should be cautious in using levosulpiride, especially in elderly patients.